# SDR 08FDEA01538

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 43,638 hours, 9,595 cycles
- System (JASC): 3150 · Central Warning
- Part: Hose
- Part number: 113851501
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3 ENG 2 A-ICE DUCT ALERT, COMPLIED WITH QRH, ENG 2 SHUTDOWN.  FLIGHT CREW VERBAL REPORTED ALERT CAME ON 45 MINS BEFORE LAND TO NRT.  DUCT SENSOR RESISTANCE.  PER FIM 30-22-00. FOUND SHORT TO GROUND  AT P1-1843,  PIN 10 WAS 15KOHM AND PIN 11 WAS 15KOHM.  CHECKED BANJO COWL DUCT OVHT SENSORS (D1-90 & D1-91) WAS BOTH SHORT TO GROUND. R/RED BOTH SENSORS (D1-90 &  D1-91) AND RESISTANCE CHECKED NORMAL PER MM 30-22-11-4. AIR SYS TEST PASSED. BOTH PN SAME 35519-4-310.  DURING T/S, FOUND WORN AND SEPARATED B-NUT AND FITTING ON AIR TUBE BETWEEN ANTI-ICE MANIFOLD SHROUD AND  POPOUT INDICATOR. REPAIRED PIPES PER AMM20-10-01-2 AND INSTALLED HOSE P/N113851-501.
